# SDR 98ZZZX3230

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12549
- Make and model: Cessna 550
- Aircraft serial: 5500501
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: C6610320101
- Condition: Shorted
- Location: Inst Panel
- Component: Aeromech, A10504
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN APEARS TO BE GROUNDED TO CHASSIS.  UNIT OPERATES ON BENCH, BUT WHEN INSTALLED INSTRUMENT PANEL, IT TRIPS THE CIRCUIT BREAKER.
